# SDR DL73K001896

- Difficulty date: September 27, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 48,301 hours, 38,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND BONDED DOUBLER WAS FOUND WITH A TYPICAL CRACK IN THE LOWER HINGE CUTOUT OF THE AFT GALLEY   DOOR CUTOUT.  THE CRACK WAS REMOVED WITH A 1 X 1.5 INCH CUTOUT.  THE CUTOUT WAS LOCALLY REPAIRED WITH AN EXTERNAL   ALUMINUM DOUBLER AND STEEL TRIPLER PER BAC 737 SRM 53-30-3, FIG 33 AND ER/A 378706-14, REV A.
